# SDR HAIHEEA9746

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond
- Part number: 473203003
- Condition: Malfunction
- Location: Fuel Warn Sys
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL LOW LIGHT COMING ON IN FLIGHT WITH FULL TANKS.
